On Faber Polynomials and Faber Expansions.

Ch. Pommerenke; T. Kövari

Mathematische Zeitschrift (1967)

  • Volume: 99, page 193-206
  • ISSN: 0025-5874; 1432-1823

How to cite


Pommerenke, Ch., and Kövari, T.. "On Faber Polynomials and Faber Expansions.." Mathematische Zeitschrift 99 (1967): 193-206. <http://eudml.org/doc/170775>.

author = {Pommerenke, Ch., Kövari, T.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {193-206},
title = {On Faber Polynomials and Faber Expansions.},
url = {http://eudml.org/doc/170775},
volume = {99},
year = {1967},

AU - Pommerenke, Ch.
AU - Kövari, T.
TI - On Faber Polynomials and Faber Expansions.
JO - Mathematische Zeitschrift
PY - 1967
VL - 99
SP - 193
EP - 206
KW - complex functions
UR - http://eudml.org/doc/170775
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.